MathSciNet Relay Station
MathSciNet bibliographic data
MR2832590 (2012h:35029) 35H10 (35R11 42B20 46N20)
Arsénio, Diogo; Saint-Raymond, Laure Compactness in kinetic transport equations and hypoellipticity. J. Funct. Anal. 261 (2011), no. 10, 3044–3098.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement